Alert archive / South Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 45, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 26, 2006, 6:55 PM EDT for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 65 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2006, 6:55 PM EDT (22:55 UTC)
- Expired
- Apr 26, 2006, 8:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 81 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:11 PM EDT | TSTM WND DMG | West Ashley, SC | TREES BLOWN DOWN ON POWER LINES ON BEES FERRY. |
| Apr 26, 7:15 PM EDT | TSTM WND DMG | Summerville, SC | TREES DOWN AND HOMES DAMAGED IN THE CRESTWOOD SUBDIVISION. DAMAGE INCLUDES TRAMPOLINE THROUGH A HOME. |
| Apr 26, 7:23 PM EDT | TSTM WND DMG | 1 Sw Summerville, SC | SEVERAL UPROOTED TREES IN THE CRESTWOOD SUBDIVISION ON SAW MILL ROAD. REPORTED BY WCSC BROADCAST MET. TIME ESTIMATED BASED ON RADAR. |
| Apr 26, 7:23 PM EDT | TSTM WND DMG | Summerville, SC | POWER POLE FELL ONTO A RESIDENCE ALONG HIGHWAY 61. |
| Apr 26, 7:23 PM EDT | TSTM WND GST 53 | North Charleston, SC | MEASURED AT KCHS ASOS. |
| Apr 26, 7:23 PM EDT | NON-TSTM WND GST 53 | North Charleston, SC | MEASURED AT KCHS ASOS. |
| Apr 26, 7:24 PM EDT | TSTM WND DMG | 4 S Ladson, SC | NUMEROUS TREES AND LIMBS DOWN IN COOSAW CREEK SUBDIV. |
| Apr 26, 7:24 PM EDT | TSTM WND DMG | Oakbrook, SC | SEVERAL TREES DOWN ACROSS OAKBROOK. |
| Apr 26, 7:25 PM EDT | TSTM WND DMG | Goose Creek, SC | TREE DOWN ON RESIDENCE ON CANNON AVE. |
| Apr 26, 7:25 PM EDT | TSTM WND DMG | Mount Pleasant, SC | TENTS FOR BLESSING OF THE FLEET TORN DOWN. WINDS ESTIMATED 60 MPH. WAVES BREAKING OVER THE DOCKS. |
| Apr 26, 7:25 PM EDT | TSTM WND DMG | Summerville, SC | PARKWAY BUSINESS CENTER NEAR INTERSECTION OF HWY 17A AND HWY 78 HAD ROOF PARTIALLY PEELED BACK. BUILDING IS ON THE CANAL. |
| Apr 26, 7:25 PM EDT | TSTM WND GST 0 | Summerville, SC | SPOTTER REPORTED 30 TO 35 MPH WIND GUSTS NEAR BACONS BRIDGE AND TROLLEY ROAD. |
| Apr 26, 7:26 PM EDT | TSTM WND GST 65 | Goose Creek, SC | NEAR RED BANKS ROAD. |
| Apr 26, 7:28 PM EDT | TSTM WND GST 65 | Ladson, SC | |
| Apr 26, 7:28 PM EDT | TSTM WND GST 70 | Goose Creek, SC | REPORTED BY WFO CHS MET IN CHARGE. |
| Apr 26, 7:30 PM EDT | TSTM WND DMG | 2 E Oakbrook, SC | SPOTTER REPORTED 25 FOOT TREE DOWN IN BACK YARD. |
| Apr 26, 7:30 PM EDT | TSTM WND DMG | Ladson, SC | TREES AND POWER LINES DOWN ALONG LADSON ROAD NEAR KOESTER ROAD. |
| Apr 26, 7:32 PM EDT | TSTM WND DMG | Ladson, SC | LARGE TRUCK CONTAINERS BLOWN OVER AT LADSON FAIR GROUNDS. |
| Apr 26, 7:33 PM EDT | TSTM WND DMG | West Ashley, SC | TREES AND POWER LINES DOWN ALONG ASHLEY RIVER RD. |
| Apr 26, 7:35 PM EDT | TSTM WND DMG | Ladson, SC | TRAFFIC LIGHTS DOWN ON HWY 78 AND SEVERAL CARS WERE IN THE DITCH. RAILROAD CROSSING ARMS BROKE OFF. TREES 8 TO 12 INCHES IN DIAMETER FELL ACROSS THE RAILROAD TRACKS AT THE INTERSECTION OF HIGHWAY 78 AND LINCOLNVILLE ROAD. PINE TREES ALSO DOWN NEAR TRAFFIC LIGH |
| Apr 26, 7:50 PM EDT | FUNNEL CLOUD | Huger, SC | FUNNEL CLOUD REPORTED NEAR THE INTERSECTION OF HIGHWAY 41 AND ETHERA ROAD. |
| Apr 26, 8:05 PM EDT | TSTM WND DMG | 3 Sw Summerville, SC | TREE ON HOUSE AT INTERSECTION OF DORCHESTER ROAD AND BACONS BRIDGE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 12:40 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 575 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1116 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 262258
SVRCHS
SCC015-019-035-270000-
/O.NEW.KCHS.SV.W.0045.060426T2255Z-060427T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
657 PM EDT WED APR 26 2006
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA
DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA
CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA
* UNTIL 800 PM EDT
* AT 657 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WALTERBORO TO NEAR
EDISTO...MOVING NORTHEAST AT 30 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
EDISTO ISLAND AND ADAMS RUN...
SEABROOK ISLAND AND ROCKVILLE...
YONGES ISLAND AND RAVENEL...
WADMALAW ISLAND AND KIAWAH ISLAND...
JOHNS ISLAND...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3255 8040 3261 8038 3263 8042 3265 8038
3273 8044 3283 8039 3304 8038 3307 8054
3306 8056 3318 8034 3322 7988 3308 7973
3278 7979 3276 7984 3279 7988 3278 7994
3277 7995 3274 7987 3255 8017 3250 8034
$$
JRL2 follow-up statements
000
WWUS52 KCHS 262319
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
718 PM EDT WED APR 26 2006
SCC015-019-035-270000-
/O.CON.KCHS.SV.W.0045.000000T0000Z-060427T0000Z/
BERKELEY-DORCHESTER-CHARLESTON-
718 PM EDT WED APR 26 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN BERKELEY...DORCHESTER AND CHARLESTON COUNTIES...
AT 715 PM EDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT A LINE
OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THE STORMS WERE LOCATED OVER GOOSE CREEK...MOVING NORTHEAST AT 30
MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ADAMS
RUN...AWENDAW...CAINHOY...CHARLESTON AIRPORT...COLLEGE PARK...DANIEL
ISLAND...DELEMAR CROSSROADS...DORCHESTER...EDISTO ISLAND...GIVHANS...
GOOSE CREEK...HANAHAN...HOLLYWOOD...HUGER...JAMES ISLAND...JEDBURG...
JOHNS ISLAND...KIAWAH ISLAND...KNIGHTSVILLE...LADSON...
MCCLELLANVILLE...MEGGETT...MONCKS CORNER...MOUNT PLEASANT...NORTH
CHARLESTON...RAVENEL...RIDGEVILLE...ROCKVILLE...SANGAREE...SEABROOK
ISLAND...SHADOWMOSS...SUMMERVILLE...WADMALAW ISLAND...WAMBAW
CORNER...WANDO...WEST ASHLEY AND YONGES ISLAND.
THESE ARE DANGEROUS STORMS. IF YOU ARE IN OR NEAR THE PATH OF THIS
STORM...TAKE COVER NOW ABANDON MOBILE HOMES AND VEHICLES. MOVE TO
AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. AVOID WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3255 8040 3261 8038 3263 8042 3265 8038
3273 8044 3283 8039 3304 8038 3307 8054
3306 8056 3318 8034 3322 7988 3308 7973
3321 7944 3312 7928 3278 7979 3276 7984
3279 7988 3278 7994 3277 7995 3274 7987
3255 8017 3250 8034
$$
JRL000
WWUS52 KCHS 262336
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
734 PM EDT WED APR 26 2006
SCC015-019-035-270000-
/O.CON.KCHS.SV.W.0045.000000T0000Z-060427T0000Z/
BERKELEY-DORCHESTER-CHARLESTON-
734 PM EDT WED APR 26 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN BERKELEY...DORCHESTER AND CHARLESTON COUNTIES...
AT 732 PM EDT...DOPPLER RADAR AND TRAINED SPOTTERS CONTINUED TO
INDICATE A VERY DANGEROUS LINE OF SEVERE THUNDERSTORMS PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS ARE MOVING
NORTHEAST THROUGH THE TRI-COUNTY AREA AT 30 MPH.
THESE STORMS WILL AFFECT MOST CITIES IN THE TRI-COUNTY
AREA...INCLUDING SUMMERVILLE...GOOSE CREEK...LADSON...CHARLESTON...
MOUNT PLEASANT...AND DANIEL ISLAND.
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS THE TRI-COUNTY AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3255 8040 3261 8038 3263 8042 3265 8038
3273 8044 3283 8039 3304 8038 3307 8054
3306 8056 3318 8034 3322 7988 3308 7973
3321 7944 3312 7928 3278 7979 3276 7984
3279 7988 3278 7994 3277 7995 3274 7987
3255 8017 3250 8034
$$
JRLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:29 PM EDT, 26 minutes earlier.
Area forecast discussion, Apr 26, 6:29 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 629 PM EDT WED APR 26 2006 .UPDATE...THE RISK FOR SVR WX IS QUICKLY DIMINISHING AS THE MAIN CONVECTIVE CLUSTER MOVES N/NE INTO THE WTRS OFF NE SC. WL CANCEL THE SVR TSTM WATCH FOR THE REMAINDER OF SRN SC AND THE ADJACENT WTRS SHORTLY. WE CONTINUE TO RECEIVE NUMEROUS REPORTS OF LARGE HAIL AND DAMAGING WINDS ACROSS THE FCST AREA THIS EVNG. FCSTRS ARE TRYING TO QUALITY CONTROL AND ISSUE LOCAL STORM REPORTS AS QUICKLY AS PSBL. YOUR PATIENCE IS APPRECIATED. CHARLESTON AND SAVANNAH BROADCAST METS...PLEASE FORWARD ANY STORM REPORTS TO US. THANK YOU. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && ST
Hazardous weather outlook, Apr 26, 6:25 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 625 PM EDT WED APR 26 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-271000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 625 PM EDT WED APR 26 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM EDT FOR SOUTHERN SOUTH CAROLINA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. REFER TO ANY WATCHES...WARNINGS AND STATEMENTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUESTED.
In the hours before
Local storm report, Apr 26, 5:47 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
547 PM EDT WED APR 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG SAVANNAH 32.08N 81.10W
04/26/2006 CHATHAM GA LAW ENFORCEMENT
TREES DOWN NEAR THE INTERSECTION OF BROADWAY AND
LOUISVILLE ROAD.
&&
DPBLocal storm report, Apr 26, 5:49 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
549 PM EDT WED APR 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG 5 SW SAVANNAH 32.03N 81.16W
04/26/2006 CHATHAM GA LAW ENFORCEMENT
TREES DOWN NEAR THE INTERSECTION OF OGEECHEE ROAD AND
CHIEF OF LOVE ROAD.
&&
DPBSpecial weather statement, Apr 26, 5:56 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 556 PM EDT WED APR 26 2006 SCZ042-047-051-262245- COASTAL JASPER-HAMPTON-INLAND JASPER- 556 PM EDT WED APR 26 2006 ...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY AND JASPER COUNTY THROUGH 645 PM EDT... AT 556 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ABOUT 15 MILES SOUTHWEST OF RIDGELAND...MOVING EAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND EBENEZER... PURYSBURGH...MORGAN...HARDEEVILLE...DEERFIELD...TILLMAN...SWITZERLAND ...MITCHELLVILLE...OKATIE AND RIDGELAND THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. JRL
Local storm report, Apr 26, 5:58 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
558 PM EDT WED APR 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM MARINE TSTM WIND HILTON HEAD ISLAND 32.22N 80.75W
04/26/2006 M38 MPH BEAUFORT SC MESONET
ON THE BEACH AT HILTON HEAD ISLAND.
&&
STSpecial weather statement, Apr 26, 6:10 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 610 PM EDT WED APR 26 2006 SCZ045-262245- BERKELEY- 610 PM EDT WED APR 26 2006 ...STRONG THUNDERSTORMS WILL IMPACT NORTHERN BERKELEY COUNTY THROUGH 645 PM EDT... AT 610 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 14 MILES SOUTH OF MANNING...MOVING EAST AT 40 MPH. THIS WILL AFFECT AREAS IN AND AROUND PRIOLEAU...WILSONS LANDING...EADYTOWN...PINEVILLE...JUDGE TOWN...RUSSELLVILLE AND SAINT STEPHEN THROUGH 645 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. DANGEROUS CONDITIONS ARE EXPECTED TO DEVELOP IN VICINITY OF LAKE MOULTRIE. BOATS SHOULD GET OFF THE WATER NOW 24
Local storm report, Apr 26, 6:55 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
655 PM EDT WED APR 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL LOBECO 32.55N 80.74W
04/26/2006 E1.00 INCH BEAUFORT SC PUBLIC
QUARTER SIZE HAIL WAS REPORTED BY THE PUBLIC.
0645 PM HAIL LOBECO 32.55N 80.74W
04/26/2006 E1.00 INCH BEAUFORT SC PUBLIC
QUARTER SIZE HAIL WAS REPORTED BY THE PUBLIC.
&&
DPBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:12 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 28 min |
| Apr 26, 3:31 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 44 min |
| Apr 26, 3:49 PM EDT | Tornado Warning | CHS | Charleston | 26 min |
| Apr 26, 4:13 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 48 min |
| Apr 26, 6:16 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 31 min |
| Apr 26, 6:18 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 57 min |
| Apr 26, 6:28 PM EDT | Tornado Warning | CHS | Berkeley | 47 min |
| Apr 26, 6:31 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 44 min |
| Apr 26, 7:10 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 35 min |
| Apr 26, 7:15 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 30 min |
| Apr 26, 7:45 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 35 min |
| Apr 26, 7:51 PM EDT | Tornado Warning | CHS | Berkeley, Charleston | 24 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.